Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Birmingham, AL

June 7, 2014Jefferson County, St. Clair County, Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 7, 2014, 10:48 PM CDT for Jefferson County, St. Clair County, Shelby County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2014, 10:48 PM CDT (03:48 UTC)
Expired
Jun 7, 2014, 11:30 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Jefferson County, AL, Shelby County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 32 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 11:20 PM CDTTSTM WND DMGColumbiana, ALTREES WERE BLOWN DOWN IN COLUMBIANA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2154 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

352 
WUUS54 KBMX 080348
SVRBMX
ALC073-115-117-080430-
/O.NEW.KBMX.SV.W.0063.140608T0348Z-140608T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1048 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JEFFERSON COUNTY IN ALABAMA...
  SOUTHWESTERN ST. CLAIR COUNTY IN ALABAMA...
  SHELBY COUNTY IN ALABAMA...

* UNTIL 1130 PM CDT

* AT 1049 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  CLAY TO BARBER MOTORSPORTS PARK TO ALABAMA ADVENTURE...AND MOVING
  SOUTHEAST AT 75 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ODENVILLE...PELHAM...ALABASTER...CHELSEA...MONTEVALLO...CALERA...
  COLUMBIANA AND WILSONVILLE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 254...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
INTERSTATE 20 EXIT NUMBERS 135 THROUGH 156...
INTERSTATE 59 EXIT NUMBERS 137 THROUGH 156...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3376 8665 3376 8658 3381 8651 3380 8639
      3351 8627 3339 8638 3335 8634 3330 8636
      3328 8644 3320 8646 3318 8651 3312 8646
      3309 8651 3303 8652 3302 8656 3307 8662
      3307 8681 3328 8708 3354 8667 3383 8674
TIME...MOT...LOC 0349Z 309DEG 65KT 3361 8647 3347 8656
          3325 8692

$$

75
1 follow-up statement
905 
WWUS54 KBMX 080421
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 PM CDT SAT JUN 7 2014

ALC073-080431-
/O.CAN.KBMX.SV.W.0063.000000T0000Z-140608T0430Z/
JEFFERSON AL-
1121 PM CDT SAT JUN 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3380 8639 3352 8627 3339 8638 3335 8634
      3330 8636 3328 8644 3320 8646 3318 8651
      3312 8646 3302 8655 3307 8662 3307 8681
      3324 8703 3333 8684 3347 8667 3352 8652
      3356 8655 3372 8652 3377 8657 3381 8651
TIME...MOT...LOC 0421Z 336DEG 37KT 3331 8639 3317 8649
          3296 8686

$$

ALC115-117-080430-
/O.CON.KBMX.SV.W.0063.000000T0000Z-140608T0430Z/
ST. CLAIR AL-SHELBY AL-
1121 PM CDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY AND
SOUTHWESTERN ST. CLAIR COUNTIES UNTIL 1130 PM CDT...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HARPERSVILLE TO WILSONVILLE TO ASHBY...MOVING SOUTHEAST AT 40
MPH.

LOCATIONS IMPACTED INCLUDE...
  AL 145 AND CR 46...WAXAHATCHEE AT LAY LAKE AND SPRING CREEK AT LAY
  LAKE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 156...
INTERSTATE 59 EXIT NUMBERS 148 THROUGH 156...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS THE 
BIRMINGHAM METRO AREA. THIS IS A DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3380 8639 3352 8627 3339 8638 3335 8634
      3330 8636 3328 8644 3320 8646 3318 8651
      3312 8646 3302 8655 3307 8662 3307 8681
      3324 8703 3333 8684 3347 8667 3352 8652
      3356 8655 3372 8652 3377 8657 3381 8651
TIME...MOT...LOC 0421Z 336DEG 37KT 3331 8639 3317 8649
          3296 8686

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:31 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jun 7, 6:31 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
631 PM CDT SAT JUN 7 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

THERE APPEARS TO BE AN SLIGHT INCREASE IN THE LIKELIHOOD OF A
SEVERE STORM OR TWO THIS EVENING. THE MAIN SURFACE TROUGH WE HAVE
BEEN DEALING WITH THE PAST SEVERAL DAYS PUSHED SOUTH AND WEST LAST
NIGHT. BUT THE VISIBLE SATELLITE IMAGERY INDICATES THIS BOUNDARY
HAS PUSHED BACK TO THE EAST...WHILE NUMEROUS SMALLER SCALE
BOUNDARIES ARE AROUND. THE LATEST SPC RAP ANALYSIS INDICATES THE SURFACE
BASED CAPES INCREASING INTO THE 3000-3500 RANGE ACROSS WEST
ALABAMA WEST OF THIS SURFACE TROUGH AN. ADDITIONALLY...BULK SHEAR
VALUES ARE THE LARGEST NORTH WHERE A MID LEVEL DISTURBANCE IS
ROTATING EASTWARD NEAR THE MISSISSIPPI AND TENNESSEE STATE LINE
AND MID LEVEL LAPSE RATES INCREASE. THIS ACTIVITY SHOULD BECOME MORE
ORGANIZED SHORTLY AND SEVERE STORMS HAVE BEEN REPORTED. AS THE
EVENING PROGRESSES...CORFIDI VECTORS INDICATE A POTENTIAL EAST
SOUTHEAST PROPAGATION IF SOME ORGANIZATION CAN MAKE IT INTO
ALABAMA. A SECONDARY BOUNDARY WAS LOCATED BACK INTO
ARKANSAS...WHICH IMPACT IS YET TO BE DETERMINED.

THEREFORE...ADDED SEVERAL COUNTIES INTO A LOWER CONFIDENCE SEVERE
FOR TONIGHT...MAINLY THROUGH MIDNIGHT. THIS AREA GENERALLY IS WEST
OF A LINE FROM MONTGOMERY TO ONEONTA. THE STORMS SOUTH OF
INTERSTATE 20 SHOULD BE ISOLATED IN NATURE...WHERE STORMS NORTH
HAVE THE POTENTIAL OF BECOME A BIT MORE ORGANIZED. THE MAIN
THREATS REMAIN DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND
HEAVY RAIN. INSTABILITY DECREASES EASTWARD AND THEREFORE
CONFIDENCE IS A BIT LESS THAT ANYTHING WILL BE SUSTAINED
THERE...BUT CERTAINLY A STRONG STORM WOULD BE POSSIBLE.

STAY TUNED FOR UPDATES.

75

&&

.AVIATION...
00Z TAF DISCUSSION.

VERY LOW CONFIDENCE FORECAST FOR THIS PERIOD. TO START...THE
ATMOSPHERE LOOKS AS THOUGH IT IS NOW PRIME FOR CONVECTIVE
DEVELOPMENT...WITH ISOLATED THUNDERSTORMS BEGINNING TO FORM OVER
NORTHERN ALABAMA. MEANWHILE...AND AREA OF THUNDERSTORMS IN
NORTHERN MISSISSIPPI AND WESTERN TENNESSEE WILL LIKELY PUSH TO THE
EAST SOUTHEAST OVER THE NEXT SEVERAL HOURS. FORECAST MODELS ARE
SUGGESTING THAT FURTHER DEVELOPMENT TO THE SOUTH WILL BEGIN TO
AFFECT THE WESTERN TAF TERMINALS BEGINNING SHORTLY AFTER 01Z AND
THEN CONTINUE EASTWARD. DUE TO THE LOW CONFIDENCE...HAVE OPTED TO
ONLY MENTION VCTS FOR TERMINALS ALONG AND WEST OF THE INTERSTATE
65 CORRIDOR. AS THE DEVELOPMENT CONTINUES...AMENDMENTS MAY BECOME
NECESSARY. ANY ACTIVITY THAT DOES MOVE INTO THE TERMINALS WILL
DISSIPATE BY 06Z. THIS WILL LEAVE PREVAILING VFR CONDITIONS AT
MOST LOCATIONS...WITH THE EXCEPTION BEING TOI...WHERE THE LOCAL
FOG DEVELOPMENT APPEARS LIKELY. ADDITIONALLY...ANY LOCATION THAT
EXPERIENCES HEAVY RAINFALL WILL HAVE THE POSSIBILITY FOR FOG
TOMORROW MORNING.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  89  68  89  69 /  40  50  30  30  30
ANNISTON    71  88  69  88  70 /  40  50  20  30  20
BIRMINGHAM  72  89  71  89  72 /  40  50  20  30  30
TUSCALOOSA  72  91  72  90  72 /  40  50  20  30  30
CALERA      72  90  71  89  71 /  40  50  20  30  20
AUBURN      71  87  70  88  70 /  30  50  20  30  20
MONTGOMERY  73  91  72  92  71 /  30  50  20  30  20
TROY        72  92  71  91  70 /  30  50  20  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 7, 8:02 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
802 PM CDT SAT JUN 7 2014

ALZ011>015-017>050-090115-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
802 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH MIDNIGHT. DAMAGING
WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN WILL BE THE MAIN
THREATS. BEST CHANCES FOR THIS THUNDERSTORM DEVELOPMENT WILL BE
ALONG AND NORTH OF INTERSTATE 20. A FEW STRONG STORMS BELOW SEVERE
LIMITS ARE POSSIBLE ACROSS THE REMAINDER OF CENTRAL ALABAMA THIS
EVENING. THE STORMS WILL EVENTUALLY WEAKEN BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE STORMS WILL BE POSSIBLE AGAIN ACROSS ALL OF CENTRAL ALABAMA
ON SUNDAY AFTERNOON AND EVENING WITH BEST CHANCES BETWEEN 2 AND 8
PM. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS EVENING AND THEN AGAIN ON SUNDAY AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jun 7, 10:01 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
06/07/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES AND POWER LINES WERE BLOWN DOWN IN MILLPORT.

&&

LINHARES
Local storm report, Jun 7, 10:04 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1004 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND DMG     3 W MILLBROOK           32.48N 86.42W
06/07/2014                   AUTAUGA            AL   EMERGENCY MNGR

            TREES BLOWN DOWN ALONG HIGHWAY 96 WEST OF MILLPORT.

&&

LINHARES
Special weather statement, Jun 7, 10:04 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1004 PM CDT SAT JUN 7 2014

ALZ033-080345-
PERRY AL-
1004 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERRY COUNTY UNTIL 1045
PM CDT...

AT 1000 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MARION...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HEIBERGER...
  ELLARDS...
  SPROTT...
  RADFORD...
  OAKMULGEE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3283 8746 3281 8702 3274 8701 3270 8703
      3267 8703 3264 8705 3260 8704 3256 8708
      3258 8747
TIME...MOT...LOC 0304Z 271DEG 18KT 3268 8731

56
Local storm report, Jun 7, 10:19 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     CURRY                   33.96N 87.21W
06/07/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN AND NEAR CURRY.

&&

LINHARES
Local storm report, Jun 7, 10:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1021 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     BLACK POND              34.07N 87.37W
06/07/2014                   WINSTON            AL   911 CALL CENTER

            TREES DOWN IN THE BLACK POND COMMUNITY ALONG HIGHWAY 195.

0812 PM     HAIL             SHOTTSVILLE             34.26N 88.13W
06/07/2014  E1.00 INCH       MARION             AL   EMERGENCY MNGR

0842 PM     TSTM WND DMG     CURRY                   33.96N 87.21W
06/07/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN AND NEAR CURRY.

0849 PM     HAIL             HALEYVILLE              34.24N 87.62W
06/07/2014  E0.50 INCH       WINSTON            AL   CO-OP OBSERVER

0918 PM     TSTM WND DMG     3 W MILLBROOK           32.48N 86.42W
06/07/2014                   AUTAUGA            AL   EMERGENCY MNGR

            TREES BLOWN DOWN ALONG HIGHWAY 96 WEST OF MILLPORT.

0924 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
06/07/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES AND POWER LINES WERE BLOWN DOWN IN MILLPORT.

0942 PM     TSTM WND DMG     TOWNLEY                 33.83N 87.43W
06/07/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN AND AROUND TOWNLEY.

&&

LINHARES
Special weather statement, Jun 7, 10:45 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1045 PM CDT SAT JUN 7 2014

ALZ023-025-034-080430-
BIBB AL-SHELBY AL-TUSCALOOSA AL-
1045 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA...SHELBY AND BIBB
COUNTIES UNTIL 1130 PM CDT...

AT 1042 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MARGARET TO DEERLICK CREEK
CAMPGROUNDS...AND MOVING SOUTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HELENA...
  PELHAM...
  ALABASTER...
  CHELSEA...
  MONTEVALLO...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3349 8728 3344 8731 3344 8729 3351 8726
      3337 8723 3325 8699 3355 8651 3350 8638
      3335 8634 3319 8650 3312 8646 3305 8653
      3307 8688 3296 8688 3285 8730 3288 8742
      3300 8742 3301 8765 3329 8781
TIME...MOT...LOC 0345Z 344DEG 22KT 3368 8645 3324 8743

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:16 PM CDTSpecial Weather StatementBMXWinston44 min
Jun 7, 7:40 PM CDTSevere Thunderstorm WarningBMXWinston50 min
Jun 7, 8:06 PM CDTSevere Thunderstorm WarningBMXMarion, Winston54 min
Jun 7, 8:27 PM CDTSevere Thunderstorm WarningBMXWalker, Winston27 min
Jun 7, 8:52 PM CDTSevere Thunderstorm WarningBMXLamar, Marion, Winston53 min
Jun 7, 9:05 PM CDTSevere Thunderstorm WarningBMXWalker, Winston55 min
Jun 7, 9:21 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar54 min
Jun 7, 9:55 PM CDTSpecial Weather StatementBMXBlount, Etowah, St. Clair65 min
Jun 7, 9:57 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston3 hr
Jun 7, 9:59 PM CDTSpecial Weather StatementBMXJefferson, Walker46 min
Jun 7, 10:04 PM CDTSpecial Weather StatementBMXPerry41 min
Jun 7, 10:08 PM CDTSevere Thunderstorm WarningBMXJefferson67 min
Jun 7, 10:45 PM CDTSpecial Weather StatementBMXBibb, Shelby, Tuscaloosa45 min
Jun 7, 10:55 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne50 min
Jun 7, 11:09 PM CDTSpecial Weather StatementBMXClay, Talladega51 min
Jun 7, 11:14 PM CDTSpecial Weather StatementBMXBibb46 min
Jun 7, 11:18 PM CDTSpecial Weather StatementBMXChilton, Clay, Talladega42 min
Jun 7, 11:28 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa47 min
Jun 8, 12:05 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Elmore, Randolph, Tallapoosa40 min
Jun 8, 12:08 AM CDTSpecial Weather StatementBMXChilton52 min
Jun 8, 12:24 AM CDTSevere Thunderstorm WarningBMXElmore36 min
Jun 8, 12:38 AM CDTSpecial Weather StatementBMXChambers, Lee52 min
Jun 8, 12:53 AM CDTSpecial Weather StatementBMXMacon, Montgomery52 min
Jun 8, 1:05 PM CDTSevere Thunderstorm WarningBMXPickens25 min
Jun 8, 1:28 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa32 min
Jun 8, 1:53 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens37 min
Jun 8, 2:16 PM CDTSevere Thunderstorm WarningBMXHale, Tuscaloosa29 min
Jun 8, 2:35 PM CDTSpecial Weather StatementBMXBarbour55 min
Jun 8, 2:47 PM CDTSpecial Weather StatementBMXBibb28 min
Jun 8, 3:23 PM CDTSpecial Weather StatementBMXBibb37 min
Jun 8, 3:26 PM CDTSpecial Weather StatementBMXPerry34 min
Jun 8, 3:57 PM CDTSpecial Weather StatementBMXPerry63 min
Jun 8, 3:59 PM CDTSpecial Weather StatementBMXChilton61 min
Jun 8, 4:09 PM CDTSpecial Weather StatementBMXPike66 min
Jun 8, 4:17 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Perry43 min
Jun 8, 5:02 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes58 min
Jun 8, 5:21 PM CDTSevere Thunderstorm WarningBMXBullock, Macon54 min
Jun 8, 6:07 PM CDTSpecial Weather StatementBMXTalladega53 min
Jun 8, 6:36 PM CDTSpecial Weather StatementBMXCoosa39 min
Jun 8, 6:40 PM CDTSpecial Weather StatementBMXDallas50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.